# SDR RRXA991080

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Fitting
- Part number: 3651630
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND AN OVERSIZED HOLE, RUDDER SPAR FITTING AT STA ZR=61.156.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED AND INSTALLED REPAIR BUSHING IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06298.
